MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD MAXZERO MULTI-FUSE EXTENSION SET WITH NEEDLELESS CONNECTOR(S); INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD MAXZERO MULTI-FUSE EXTENSION SET WITH NEEDLELESS CONNECTOR(S); INTRAVASCULAR ADMINISTRATION SET
Model Number MZ9295
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.Medical device expiration date: unknown.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that bd maxzero multi-fuse extension set with needleless connector(s) leaked.The following information was provided by the initial reporter: " leaking from the y-connector where it is connected to medication tubing".
 
Additional Manufacturer Narrative
H.6.Investigation summary: 1 max zero connector set and one 3ml bd syringe were received for investigation by our quality team.The max zero connectors were not present in the set when received.The set was tested multiple times to try to induce leak but none was noticed.There has been a known issue of leakage between the 3ml syringes and maxzero so the complaint has been verified.The root cause is not due to the maxzero but due to the syringe specifically when connected to the maxzero.The production facility is aware of this and is working to eliminate future occurrences of leakage with this connection.A device history record review could not be performed because a lot number was not provided by the customer.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported that bd maxzero multi-fuse extension set with needleless connector(s) leaked.The following information was provided by the initial reporter: "leaking from the y-connector where it is connected to medication tubing".

Brand Name
BD MAXZERO MULTI-FUSE EXTENSION SET WITH NEEDLELESS CONNECTOR(S)
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key13544035
Report Number9616066-2022-00135
Device Sequence Number20093386
Product Code FPA
UDI-Device Identifier50885403417915
UDI-Public50885403417915
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K140831
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberMZ9295
Device Catalogue NumberMZ9295
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/09/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2022
Supplement Date Received by Manufacturer06/22/2022
Initial Report FDA Received Date02/16/2022
Supplement Report FDA Received Date07/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown